Closed-form likelihood expansions for multivariate diffusions

Research output: Contribution to journalArticlepeer-review

176 Scopus citations

Abstract

This paper provides closed-form expansions for the log-likelihood function of multivariate diffusions sampled at discrete time intervals. The coefficients of the expansion are calculated explicitly by exploiting the special structure afforded by the diffusion model. Examples of interest in financial statistics and Monte Carlo evidence are included, along with the convergence of the expansion to the true likelihood function.

Original languageEnglish (US)
Pages (from-to)906-937
Number of pages32
JournalAnnals of Statistics
Volume36
Issue number2
DOIs
StatePublished - Apr 1 2008

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Diffusions
  • Discrete observations
  • Expansions
  • Likelihood

Fingerprint Dive into the research topics of 'Closed-form likelihood expansions for multivariate diffusions'. Together they form a unique fingerprint.

Cite this